ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 2 - Issue 8


Some New Iterative Methods Based on Composite Trapezoidal Rule for Solving Nonlinear Equations
Ogbereyivwe Oghovese ||Emunefe O. John File Size 468 KB
Paper Index : 31.4767/0280106
On Optimal Allocation of Crime Preventing Patrol Team Using Dynamic Programming
Ogbereyivwe Oghovese ||Ogundele Suraju Olaniyi File Size 722 KB
Paper Index : 31.4767/02807017
Analytical and Numerical Modelling Of Layer Effects on Far Field Microseismic Oscillations
Vincent E. ASOR File Size 420 KB
Paper Index : 31.4767/028018035
On optimal computational algorithm and transition cardinalities for solution matrices of single-delaylinear neutral scalar differential equations
Ukwu Chukwunenye File Size 492 KB
Paper Index : 31.4767/028036046
On Regression Approach to ANOVA Designs
Ukwu Chukwunenye File Size 219KB
Paper Index : 31.4767/028047054
The Pi Square equation
Saurabh Kumar File Size 199 KB
Paper Index : 31.4767/028055056
Manpower Planning Process with Two Groups Using Statistical Techniques
Dr. P. Mohankumar|| V.Amirthalingam|| A.Ramesh File Size 342 KB
Paper Index : 31.4767/xxxxxxxxx
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...